# SDR DALA2021060703126

- Difficulty date: June 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 67,882 hours, 26,971 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7823822) FA REPORTS DOOR DIFFICULT TO OPEN AFTER LANDING. TOOK SEVERAL ATTEMPTS TO OPEN. REPLACED ASSOCIATED L1 DOOR GUST LOCK HARD WARE. PER B737 AMM 52-11. DOOR OPERATES SMOOTHLY. OK FOR SVC.
